Record Type
Journal Articles

Contributor Information

Author(s)
Spurr R, Wang J, Zeng J, Mishchenko M

Title Information

Full Title
Linearized T-Matrix and Mie scattering computations

Identifiers

DOI
10.1016/j.jqsrt.2011.11.014
ISSN
0022-4073

Publication Information

Publication Date
2012 Apr
Volume
113
Issue
6
First Page
425
Last Page
439
Citation
Spurr R, Wang J, Zeng J, Mishchenko M. Linearized T-Matrix and Mie scattering computations. Journal of Quantitative Spectroscopy and Radiative Transfer. 2012;113 (6):425-439.

Copyright